Volume 2, Number 1
Previous Issue Next Issue

Hongyu Liu, Masahiro Yamamoto & Jun Zou

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 1-17.

Preview Full PDF 537 2906 Abstract

Habib Ammari, Anastasia Kozhemyak & Darko Volkov

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 18-42.

Preview Full PDF 560 2888 Abstract

Xiao-Yong Zhang, Ben-Yu Guo & Yu-Jian Jiao

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 43-64.

Preview Full PDF 562 2801 Abstract

Lin-Bo Zhang

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 65-89.

Preview Full PDF 632 2951 Abstract

Xinghua Song & Falai Chen

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 90-99.

Preview Full PDF 540 2740 Abstract

R. Mythili Priyadharshini & N. Ramanujam

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 100-118.

Preview Full PDF 535 2693 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard